# SDR AU990331

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 212CW
- Condition: Failed
- Location: Vacuum System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) VACUUM PUMP DETERIORATED INTERNALLY.  PUMP VANES WORN AND ROTOR BREAKING UP.
